The
11 th

Paediatric Assessment: A Refresher Course

An Introduction / Update for Behavioural Testing in Paediatric Audiology

Tuesday 13 November 2018 - Thursday 15 November 2018
Booking deadline: Tuesday 16 October 2018

The course booking deadline has passed but there may be space left on the course. Please contact us to enquire.

Contact us

Course fee:
£298.00
Share

Phonak UK Ltd
Sonova House
Lakeside Drive
Warrington
WA1 1RX

Download location map

Non-residential course

Delegates are responsible for booking their own accommodation for this course.

Information

This is an introductory course to Paediatric Assessment (Behavioural Testing). The course is for Audiologists who are beginning to work in Paediatric Testing or who would like an update on current test protocols.

The course will be of interest to those wishing to gain an insight into Paediatric Audiology or who may be considering running their own service. It is also appropriate as a short focused orientation for non-graduates who may be assisting in paediatric clinics.

The course covers all the main behavioural tests, including speech discrimination testing and VRA using insert earphones and bone conduction. It also includes introduction to history taking, planning the session, calibration and room set-up, management decisions and report writing.

During the course, delegates will receive appropriate national guidelines for Paediatric Testing.

The course does not cover objective testing, advanced practice or assessment of complex cases.

Course faculty
Georgie Hill

Clinical Scientist / Children’s Senior Commissioning Manager
North Derbyshire, Hardwick and Erewash CCGs,
Chesterfield

Greg NassarDr Greg Nassar

Principal Clinical Scientist (Audiology)
Head of Audiology Services
Trafford Hospitals,
Central Manchester University Hospitals NHS FT,
Manchester

Kath WoolleyKathryn Woolley

Head of Audiology
Leighton Hospital,
Crewe

Kath LewisKathryn Lewis

Head of Audiology
University Hospitals of South Manchester NHS FT,
Withington Community Hospital,
Manchester

Jonathan ProffittJonathan Proffitt

Senior Calibration Engineer (Audiology)
University Hospitals of South Manchester NHS FT,
Withington Community Hospital,
Manchester

Marc SpinozaDr Marc Spinoza

Speciality Grade Doctor in Community Paediatrics
Hackney and Homerton Hospital,
London

 

Course programme
Tuesday 13th November 2018
9.00 Registration and Coffee
9.15 Welcome
Anne Davies
9.25 Course Introduction
Georgie Hill
9.45 Paediatric Development [1 hour]
Marc Spinoza
10.50 Break
11.05 History Taking [30 mins]
Kath Lewis
11.40 Calibration Essentials [1 hour]
Jonathan Proffitt
12.45 Lunch
1.45 Child Protection Issues [30 mins]
Marc Spinoza & Georgie Hill
2.20 Distraction Testing [30 mins]
Kath Woolley
2.55 VRA Basics [30 mins]
Georgie Hill
3.30 Break
3.45 VRA Beyond the Basics [1 hour]
Georgie Hill
4.50 Play Audiometry [30 mins]
Kath Woolley
5.20 End of Day
Wednesday 14th November 2018
8.45 Coffee
9.00 Introduction to ANSD and APD [1 hour]
Georgie Hill
10.05 Speech Discrimination Testing [1 hour]
Kath Lewis
11.10 Break
11.25 An Introduction to Digital Audio Wireless Transmission in the World of Audiology [30 mins]
The Phonak team
12.00 Tympanometry and Reflexes [45 mins]
Greg Nassar
12.45 Lunch
1.45 Planning the Session [1 hour 45 mins]
Georgie Hill
3.30 Break
3.45 Syndromes and Disorders [1 hour 15 mins]
Marc Spinoza
5.05 Report Writing [30 mins]
Kath Lewis
5.35 End of Day
Thursday 15th November 2018
8.45 Coffee
9.00 Management Decisions [1 hour]
Greg Nassar
10.05 Communicating with Parents [45 mins]
Georgie Hill
10.50 Break
11.05 Complex Cases [45 mins]
Greg Nassar
11.55 Case Presentations [30 mins]
Georgie Hill & Kath Lewis
12.30 Lunch
1.30 Workshop [1 hour 30 mins]
Course Faculty
3.00 Equipment Demonstration
3.30 Course Review
Anne Davies
4.00 Close of Course
Comments from previous delegates

“A highly informative and well organised course.”

“Speakers were very engaging. Content was also very relevant to clinical practice.”

“Highly recommend this course. Well delivered, full of lots of useful information which I could use the next day in clinic.”

Accommodation

Sonova House (Phonak UK Ltd) is situated in Warrington town centre.

‘Premier Inn, Warrington Centre’ and ‘The Village Hotel Club, Warrington’ are a short walk from the Phonak offices. There are a number of other hotels and bed & breakfast within close proximity in central Warrington.

The course fee includes evening dinner on the Tuesday evening of the course.

Driving into and out of Warrington can be subject to considerable delay during rush-hour traffic. We would therefore recommend staying over in Warrington rather than driving daily to the course. Where the latter is unavoidable, please leave plenty of time for your journey.

Methods of payment

Purchase order number and invoice address (supplier: Anne Davies Audiology Courses)
Cheque (payable to Anne Davies Audiology Courses)
Credit/debit card

This course is run in conjunction with

The Phonak Academy
Download flyer
Download flyer
Download programme
Download programme

Courses run by other organisations you may be interested in

ERA

For ERA and Newborn ABR training courses, follow this link.

Anne Davies Audiology Courses
© 2017 - 2018 Anne Davies Audiology Courses Website by McGregor Media Web Design